# SDR AALA20130723005

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN DOUBLER FORWARD EDGE CRACKED AT FORWARD SIDE OF 3RD FROM FORWARD BELLY SKIN GOING AFT RADIO ALTIMMER ANTENNA CUTOUT.  INSTALLED DOUBLER REPAIR IAW EA MD-80-53-030752.
